# SDR AALA202304210783

- Difficulty date: April 17, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N804AN
- Make and model: Boeing 787-8
- Aircraft serial: 40622
- Aircraft time: 28,364 hours, 3,814 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Low Pressure
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AIRCRAFT WAS GROUNDED: COMPLETE LOSS OF CREW OXYGEN AT CRUISE. EMERGENCY WAS DECLARED AND DESCENDED TO FL 250. CONFIRMED THAT REMAINING FUEL ON BOARD WAS SUFFICIENT TO CONTINUE TO DESTINATION. CREW OXYGEN BOTTLE REPLACED NO LEAKS NOTED.
